Nader Jafari Rad
Nader Jafari Rad
Professor of Mathematics, Shahed University
Verified email at shahed.ac.ir - Homepage
Title
Cited by
Cited by
Year
Zagreb energy and Zagreb estrada index of graphs
NJ Rad, A Jahanbani, I Gutman
Match. Commun. Math. Comput. Chem 79, 371-386, 2018
852018
Bounds on the 2-rainbow domination number of graphs
Y Wu, NJ Rad
Graphs and Combinatorics 29 (4), 1125-1133, 2013
552013
New upper bounds on the energy of a graph
HKN Alawiah, NJ Rad, A Jahanbani, H Kamarulhaili
Match. Commun. Math. Comput. Chem 79, 287-301, 2018
532018
Tetracyclic graphs with maximal Estrada index
NJ Rad, A Jahanbani, DA Mojdeh
Discrete Mathematics, Algorithms and Applications 9 (03), 1750041, 2017
512017
Pentacyclic Graphs with Maximal Estrada Index.
NJ Rad, A Jahanbani, R Hasni
Ars Comb. 133, 133-145, 2017
502017
Locating-total domination in graphs
MA Henning, NJ Rad
Discrete Applied Mathematics 160 (13-14), 1986-1993, 2012
432012
Properties of independent Roman domination in graphs
M Targhi, NJ Rad, MS Moradi
Australas. J. Combin 52, 11-18, 2012
322012
Locating-total domination critical graphs.
M Chellali, NJ Rad
Australas. J Comb. 45, 227-234, 2009
272009
On total domination vertex critical graphs of high connectivity
MA Henning, NJ Rad
Discrete Applied Mathematics 157 (8), 1969-1973, 2009
262009
Vertex and edge critical Roman domination in graphs
NJ Rad, A Hansberg, L Volkmann
Utilitas Mathematica 92, 73-88, 2013
242013
Changing and unchanging the Roman domination number of a graph
NJ Rad, L Volkmann
Utilitas Mathematica 89, 79-95, 2012
242012
Geodetic domination in graphs
H Escuadro, R Gera, A Hansberg, N Jafari Rad, L Volkmann
JCMCC-Journal of Combinatorial Mathematicsand Combinatorial Computing 77, 89, 2011
232011
Planarity of intersection graphs of ideals of rings
SH Jafari, NJ Rad
International electronic journal of algebra 8 (8), 161-166, 2010
212010
Strong equality between the Roman domination and independent Roman domination numbers in trees
M Chellali, NJ Rad
Discussiones Mathematicae Graph Theory 33 (2), 337-346, 2013
192013
Some progress on the double Roman domination in graphs
NJ Rad, H Rahbani
Discussiones Mathematicae Graph Theory 39 (1), 41-53, 2019
172019
A note on the independent Roman domination in unicyclic graphs
M Chellali, NJ Rad
Opuscula Mathematica 32 (4), 715-718, 2012
172012
Roman domination perfect graphs
NJ Rad, L Volkmann
An. Stiint. Univ. Ovidius Constanta Ser. Mat 19, 167-174, 2011
172011
Roman bondage in graphs
N Rad, L Volkmann
Discussiones Mathematicae Graph Theory 31 (4), 763-773, 2011
162011
On an open problem concerning total domination critical graphs
DA Mojdeh, NJ Rad
Expositiones Mathematicae 25 (2), 175-179, 2007
162007
On 2-rainbow domination and Roman domination in graphs.
M Chellali, NJ Rad
Australas. J Comb. 56, 85-94, 2013
152013
The system can't perform the operation now. Try again later.
Articles 1–20